# SDR SWAA2025090210292

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 64,141 hours, 41,899 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Faulted
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER PUTTING FLAP LEVER TO 5 THE FLAPS DID NOT EXTEND. WE NOTICED A VERY SMALL SPLIT IN THE TRAILING EDGE FLAPS. LE DEVICES WERE EXTENDED WITH THE ALTERNATE FLAP SWITCH PER QRH. THE LANDING WAS NORMAL AND UNEVENTFUL.  R&R #8 FLAP SKEW SENSOR PER AMM 27-59-01.
